# SDR C2XA10RI076

- Difficulty date: May 30, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 20,696 hours, 15,837 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: I01203057
- Condition: Inoperative
- Location: E&E Bay
- Part time: 20,696 hours, 15,837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2381 - EWR - FLIGHT CREW REPORTED EXHAUST ELECTRONIC BAY FAN C/B POPPED IN FLIGHT.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED FAN ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
